# SDR 98ZZZX2762

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - CLOSE OUT FAIRING AT RIB 20, LT WING TIP AREA CRACKED.  PATCHED SAID CRACKED AREA IAW BAE SRM, PAINTED AND FOUND SERVICEABLE.
